Naprosyn is an analgesic. It is commonly sold under the brand name Aleve. It is a non-steroidal anti-inflammatory drug (NSAID) that helps reduce pain and inflammation.
However, it is not recommended for patients who have a history of allergic reactions to NSAIDs. You can risk developing fatal heart disorders by using Naprosyn for long durations.
Do not combine Naprosyn with other medications, as it is an effective NSAID by itself. Use Naprosyn only with a prescription to abate any complications.
The medicine effectively treats muscle aches, headaches, dental pain, menstrual cramps, and tendonitis. Naprosyn reduces pain by slowing the action of your body’s inflammatory response. It relieves back pain, teeth pain, spondylitis, bursitis, and menstruation pain.
It also offers pain and inflammation relief from conditions like osteoarthritis, rheumatoid arthritis, juvenile arthritis, gout, spondylitis.
The drug should be taken in adequate doses as prescribed by the doctor. Do not use the medicine for a long-standing time as that will result in a fatal disease of the body system.
Take Naprosyn with food for maximum benefits. This also prevents any stomach disorders after consuming it.
With proper dosage and precautions, Naprosyn does not cause any side effects. However, while it is a generally safe drug, it is not suitable for everyone. Do not self-medicate.
A few side effects that Naprosyn may cause are:
If any of the symptoms persist, contact your doctor at the earliest.
Before taking Naprosyn, notify your doctor if you have kidney problems, asthma, blood disorders, or are a frequent alcohol consumer. This is mandated to maintain safety from any drug interaction or complications that may arise with consumption.
|1.||Naprosyn||Naproxen 250mg/ 500mg||Tablet|
|3.||Headset||Naproxen 500mg + Sumatriptan 85mg||Tablet|
|4.||Snapit||Naproxen 500mg + Sumatriptan 85mg||Tablet|
|5.||Proxidom||Naproxen 250mg/ 500mg||Tablet|
1. Is Naprosyn a narcotic?
Naprosyn is a non-steroidal anti-inflammatory drug. It is not a narcotic.
However, studies have shown that Naprosyn works similarly as a narcotic to relieve back pain, bursitis, spondylitis, and in cases of dental pain and menstrual cramps.
Only use this drug under the doctor's guidance to avoid any serious complications or life-threatening conditions.
2. What does Naprosyn do?
Naprosyn is an effective pain reliever. It works by stopping inflammatory and pain triggers and thereby relieves muscle aches, period cramps, headaches, dental pain, back pain, and spondylitis.
The drug has many benefits. However, if you are suffering from heart disease or any other potentially life-threatening conditions, do not take this drug without consulting a doctor.
3. Can Naprosyn cause constipation?
Yes, Naprosyn causes constipation as one of its side effects. The few other side effects include nausea, indigestion, abdominal pain, rash, headache, bruise.
However, these side effects are nonspecific and will vary from person to person.
Doctors advise you to immediately contact them if you are facing any long-standing side effects that are not showing any changes.
4. Is Naprosyn a muscle relaxer?
No, Naprosyn is not a muscle relaxer. It is a pain-relieving drug that helps to reduce inflammation as well. It is effective in relieving back pain, dental pain, menstrual cramps, spondylitis, and bursitis.
You should, however, not buy this drug from over the counter. Its usage should be restricted until advised by your doctor.
5. What is the difference between Naprosyn and Naproxen?
Naprosyn and Naproxen are the same. In your prescription, Naproxen may be written as Naprosyn.
Since both are the same, they work in the same way by blocking prostaglandins responsible for pain and inflammation.
Only use the drug after the recommendation of the doctor to avoid any complications.
6. Is Naprosyn an NSAID?
Yes, Naprosyn is an NSAID (non-steroidal anti-inflammatory drug). They target the pain areas by stopping the secretion of prostaglandin and help in reducing pain and inflammation. Since Naprosyn is an NSAID, it is an effective pain reliever and is helpful in cases of muscle pain, back pain, dental pain, menstrual pain.
7. Can you take Ibuprofen with Naprosyn?
No. Do not take Ibuprofen and Naprosyn together. The drugs will interact with one another and increase the risk of side effects.
By taking both Ibuprofen and Naprosyn together, you may face problems associated with your gastrointestinal tract. These include bleeding, formations of ulcers, and inflammation.
Consult your healthcare provider before combining any medication.
8. Does Naprosyn contain aspirin?
No. Naprosyn does not contain aspirin. The active ingredient in Naprosyn is naproxen, while in aspirin, it is acetylsalicylic acid. Both Naprosyn and aspirin belong to the class of NSAIDs and function similarly. They relieve pain and inflammation of the body. However, do not take Naprosyn along with aspirin or any medication containing aspirin.
9. Is naproxen a strong painkiller?
Yes. Naproxen is a potent painkiller. It is best suited to relieve pain and inflammation in cases of menstrual cramps and back pain. It also helps in reducing pain due to bursitis, osteoarthritis, rheumatoid arthritis, gout, and many others. The drug is contraindicated for patients suffering from fatal health conditions.
10. Is Naprosyn safe?
Naprosyn is a safe drug. However, no one should use this drug without the recommendation of the doctor. People with severe health problems should not take this drug.
Also, if you have an allergic reaction to any NSAIDs, you should avoid using Naprosyn as it will induce the chances of a heart attack.
Get in touch with our team at Yashoda Hospitals for speedy and expert medical advice and services. Contact us with your queries regarding dosage, side effects, and the benefits of taking Naprosyn.
Disclaimer: The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts.